Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took injection Petogen Contraceptive. Why swollen, sore and painful breasts? Side effect?

Hi Doctor I am a 24 year old married woman. I don t have any kids yet. I went on the 3 months injection Petogen Contraceptive in May 2012. I didn t go back in August for an another injection. I didn t get my periods in August but at the end of August my breast started to swell i got my periods on the 20 of September and ended the 26th then 6 days after that i got my periods again from the 2nd of October to 8th of October. My breast is still swollen, sore, heavy, paining and i felt in both breasts a lump. Can it be of the depo injection? Please advice, i am quite worried.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
HI thanks for your question
The symptoms which you have mentioned are the side effects of Petogen( medroxyprogesterone acetate) injection. So you don’t have to worry.
For your satisfaction i am summarizing here some of common side effect of petogen
Changes in menstrual bleeding pattern or irregular bleeding.
This side effect is virtually experienced by all women who take petogen
Abdominal discomfort.
Nausea vomiting
Changes in libido.
Breast changes including discomfort or occasionally gynaecomastia
Breakthrough bleeding
Hope I answered your question

Answered: Wed, 17 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor